You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1980/37/1
Generalizations of growth constants, I
Download
PDF
- Generalizations of growth constants, I
Article
Original scientific text
Title
Generalizations of growth constants, I
Authors
S. K. Bajpai
1
,
S. K. Singh-Gautam
2
,
S. S. Bajpai
3
Affiliations
João Pessoa, Brazil
New Delhi, India
Lucknow, India
Annales Polonici Mathematici
1980/37/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
13-24
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics